# SDR TRAX200600816

- Difficulty date: October 4, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10060
- Aircraft time: 10,435 hours, 7,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD (CEILING) LIGHTING AT ROW 17 SOCKET BAD.
